# SDR CALA2013112193144

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 55,451 hours, 6,421 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B2635B
- Part serial: 30740
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN 1 INOPERATIVE.  NR 2 APU GEN OPERATIONS GOOD.  REPLACED NR 1 APU GEN, OPERATION CHECKED OKAY.
